# SDR RAIA00709031

- Difficulty date: September 23, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 16,218 hours, 11,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5522 - STL - PAX DOOR DIFFICULT TO OPEN.  MAINTENANCE LUBRICATED MAIN DOOR ROLLERS AND CLEANED ACTUATING CAMS.  NO FURTHER FAULTS NOTED.
